Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 2, Spring 2013  pp. 511-524.

On compactness of Laplace and Stieltjes type transformations in Lebesgue spaces

Authors Elena P. Ushakova
Author institution: Computing Centre of the Far-Eastern Branch of the Russian Academy of Sciences, Kim Yu Chena 65, Khabarovsk, 680000, Russia

Summary:  We obtain criteria for integral transformations of Laplace and Sti\-eltjes type to be compact on Lebesgue spaces of real functions on the semiaxis.

Keywords:  compactness, boundedness, Lebesgue space, integral operator, Laplace transformation, Stieltjes transformation

Contents    Full-Text PDF